Journal Paper

Paper Information

Journal: IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE | Year:2014 | Volume:38 | Issue:A1 | Start Page:25 | End Page:33

video

sound

Persian Version

View:

13,030

Download:

7,898

Cites:

Information Journal Paper

Title

SOME SEQUENCE SPACES DERIVED BY RIESZ MEAN IN A REAL 2-NORMED SPACE

Writers

BASARIR M. | KONCA S.

Pages

 Start Page 25 | End Page 33

Keywords

Abstract

 In the present paper, we introduce some new SEQUENCE SPACEs derived by RIESZ MEAN and the notions of almost and strongly ALMOST CONVERGENCE in a real 2-normed space. Some topological properties of these spaces are investigated. Further, new concepts of statistical convergence which will be called weighted almost statistical convergence, almost statistical convergence and [R~, pn]- statistical convergence in a real 2-normed space, are defined. Also, some relations between these concepts are investigated.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.





  • Advertising

    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID
    مرکز اطلاعات علمی SID